# SDR SWAA2014053028528

- Difficulty date: May 18, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 36,124 hours, 21,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FWD INBD & OTBD SEAT TRACKS CORRODED UPPER PORTION OF LOWER FLANGE.  R & R TRACK IAW AMM.
